Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

11 Publications

2021 | Journal Article | IST-REx-ID: 9973 | OA
Wirth M, Zhang H. Complete gradient estimates of quantum Markov semigroups. Communications in Mathematical Physics. 2021. doi:10.1007/s00220-021-04199-4
View | Files available | DOI | Download Published Version (ext.)

2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös L, Krüger TH, Schröder DJ. Cusp universality for random matrices I: Local law and the complex Hermitian case. Communications in Mathematical Physics. 2020;378:1203-1278. doi:10.1007/s00220-019-03657-4
View | Files available | DOI | arXiv

2020 | Journal Article | IST-REx-ID: 6649 | OA
Benedikter NP, Nam PT, Porta M, Schlein B, Seiringer R. Optimal upper bound for the correlation energy of a Fermi gas in the mean-field regime. Communications in Mathematical Physics. 2020;374:2097–2150. doi:10.1007/s00220-019-03505-5
View | Files available | DOI | arXiv

2020 | Journal Article | IST-REx-ID: 7004 | OA
Rapcak M, Soibelman Y, Yang Y, Zhao G. Cohomological Hall algebras, vertex algebras and instantons. Communications in Mathematical Physics. 2020;376:1803-1873. doi:10.1007/s00220-019-03575-5
View | DOI | Download Preprint (ext.) | arXiv

2019 | Journal Article | IST-REx-ID: 8415 | OA
Bálint P, De Simoi J, Kaloshin V, Leguil M. Marked length spectrum, homoclinic orbits and the geometry of open dispersing billiards. Communications in Mathematical Physics. 2019;374(3):1531-1575. doi:10.1007/s00220-019-03448-x
View | DOI | Download Preprint (ext.) | arXiv

2019 | Journal Article | IST-REx-ID: 6906 | OA
Boccato C, Brennecke C, Cenatiempo S, Schlein B. Optimal rate for Bose-Einstein condensation in the Gross-Pitaevskii regime. Communications in Mathematical Physics. 2019;376:1311-1395. doi:10.1007/s00220-019-03555-9
View | DOI | Download Preprint (ext.) | arXiv

2019 | Journal Article | IST-REx-ID: 7100 | OA
Jeblick M, Leopold NK, Pickl P. Derivation of the time dependent Gross–Pitaevskii equation in two dimensions. Communications in Mathematical Physics. 2019;372(1):1-69. doi:10.1007/s00220-019-03599-x
View | Files available | DOI

2018 | Journal Article | IST-REx-ID: 8417
Delshams A, Kaloshin V, de la Rosa A, Seara TM. Global instability in the restricted planar elliptic three body problem. Communications in Mathematical Physics. 2018;366(3):1173-1228. doi:10.1007/s00220-018-3248-z
View | DOI

2016 | Journal Article | IST-REx-ID: 8493
Guardia M, Kaloshin V, Zhang J. A second order expansion of the separatrix map for trigonometric perturbations of a priori unstable systems. Communications in Mathematical Physics. 2016;348:321-361. doi:10.1007/s00220-016-2705-9
View | DOI

2012 | Journal Article | IST-REx-ID: 8502
Kaloshin V, Saprykina M. An example of a nearly integrable Hamiltonian system with a trajectory dense in a set of maximal Hausdorff dimension. Communications in Mathematical Physics. 2012;315(3):643-697. doi:10.1007/s00220-012-1532-x
View | DOI

2000 | Journal Article | IST-REx-ID: 8525
Kaloshin V. Generic diffeomorphisms with superexponential growth of number of periodic orbits. Communications in Mathematical Physics. 2000;211:253-271. doi:10.1007/s002200050811
View | DOI

Filters and Search Terms



Filter Publications